# SDR CA081212015

- Difficulty date: November 17, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 97A256000000
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A NR OF INSTANCES OF UNCOMMANDED TRANSMISSIONS HAVE OCCURRED ON 406MHZ ELTS INSTALLED ON OUR ACFT.
